# SDR SWIA2018111345262

- Difficulty date: October 20, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 40,277 hours, 36,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS589.00, STGR27 AND STGR26R Â€“ FRAME SHOWS SIGNS OF CORROSION ON THE FWD SIDE. (C-CHECK) RO: 11/12/2018REPLACED CORRODED FRAME SECTION AT FS 589.00 @STGR 20L IAW REO. PRESSURE LEAK CHECK GOOD.
